I ve been told 2 years ago that I have Thrush. I was under different anti fungal medications (Duflican, Nystatin, Clotrimazole, herbal remedies). The symptom (bad breath, white hairy tongue) go away as soon as starting the medication but it comes back worse only after 3 days of using medication. I also suffer from constipation and swollen stomach (it looks like I am pregnant when I m not even fat) and I am wondering maybe that is the reason of bad breath and abnormal tongue, or perhaps the yeast has caused the constipation. My diet doesn't have too much sugar or yeast at all but I still eat fruits, bread, sweeteners, and so on in moderation. I am really tired of meeting my doctor since all he does is prescribing more anti fungal medicine that probably have side effects and they don't do much for me. Please tell me what to do.
I recommend you to visit a dental specialist for diseases in the mouth. You can take laxatives for treating constipation. A diet with a lot of cellulose (vegetables and fruit) is also recommended for treating constipation. Finally, you can request an HIV/AIDS-test; a chronic yeast infection in the mouth can indicate a long-term immune system deficiency.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Infectious Diseases , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.